# SDR DXTA2025060503766

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500362
- Aircraft time: 7,794 hours, 6,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMER LIGHT BY COCKPIT WONT EXTINGUISH WITH SWITCH IN OFF. DOOR LIGHTS REMAIN ILLUMINATED. LIGHT IN CEILING ABOVE DOOR REMAINS ON. ALL OTHER EMER LIGHTS WORK AS SCHEDULED. CORRECTIVE ACTION:  REMOVED AND REPLACED THE #1 AND #2 EMERGENCY LIGHT POWER UNIT. THE ISSUE STILL REMAINED DUE TO IT BEING A COURTESY/AIRSTAIRS/COCKPIT STEP LIGHTS. PERFORMED OPS CHECK OF THE EMERG LIGHTS AND THE COURTESY/AIRSTAIRS/COCKPIT STEP LIGHTS IAW PHENOM 300AMM 33-26-00 AND 33-52-01. ALL CHECKS GOOD AT THIS TIME.
